# SDR DALA2016091006511

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE. CORROSION ON BULKHEAD FWD FACE LOWER SIDE OF STA Y:1338 AND PROJECTION LONGERON 29 LT.  BULKHEAD FWD FACE LOWER SIDE OF STA Y:1338 AND PROJECTION LONG 29LT.  REPAIRED IAW ETI 88-16-328, REV 1, ER 549251-14, REV ORIGINAL.
